Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Periodic points of positively expansive maps


Author: Kazuhiro Sakai
Journal: Proc. Amer. Math. Soc. 94 (1985), 531-534
MSC: Primary 54H20; Secondary 54A20, 54E40, 54H25, 58F20
MathSciNet review: 787907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Stability of fixed points of a uniformly convergent sequence of open $ \varepsilon $-locally expansive maps of a compact connected locally connected metric space is studied by Hu and Rosen. Under the same assumption we prove a stability result stronger than theirs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 54A20, 54E40, 54H25, 58F20

Retrieve articles in all journals with MSC: 54H20, 54A20, 54E40, 54H25, 58F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0787907-2
PII: S 0002-9939(1985)0787907-2
Keywords: Periodic points, positively expansive maps, compact connected metric spaces, $ \varepsilon $-locally expansive maps, $ \varepsilon $-local expansions, pseudo-orbit tracing property (P.O.T.P.)
Article copyright: © Copyright 1985 American Mathematical Society